GI Distress

Burke - 30425
By Burke - 30425 Latest Reply 2009-02-11 12:46:16 -0600
Started 2009-02-11 07:42:43 -0600

I take Lantus 30units nightly. Since being diagnosed and into this whole diet change and medication I have had horrible GI distress. I am sure some is diet as I now eat properly as opposed to what I use to eat and have lost 15lbs. in the last 6 weeks. My problem is that I have diarhea so bad I can't even leave the house. Is this my problem or do others suffer with this too and if so what's the solution?


2 replies

rbergman
rbergman 2009-02-11 08:35:32 -0600 Report

I was put on lantus at one point myself, I had the bouts of diarrhea so bad they ended up taking me off of it after 1 month. I don't have that trouble any more except when I eat something I shouldn't have. I've read others responses about Lantus in the Product Reviews section, have you checked those out yourself yet? It's a good place to start when researching medications to get others input on the effects they experience.

~Robin

Next Discussion: OT..Where am I?? »